Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 392317, 8 pages
http://dx.doi.org/10.1155/2014/392317
Research Article

Finite Buffer Queue with Bernoulli-Schedule Vacation Interruption under -Policy

Department of Applied Mathematics, Andhra University, Visakhapatnam 530003, India

Received 20 June 2014; Revised 27 August 2014; Accepted 2 September 2014; Published 29 October 2014

Academic Editor: Srinivas Chakravarthy

Copyright © 2014 P. Vijaya Laxmi and V. Suchitra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. T. Doshi, “Queueing systems with vacations—a survey,” Queueing Systems, vol. 1, no. 1, pp. 29–66, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. N. Tian and Z. G. Zhang, Vacation Queueing Models: Theory and Applications, Springer, New York, NY, USA, 2006. View at MathSciNet
  3. J. Keilson and L. D. Servi, “Oscillating random walk models for GI/G/1 vacation systems with Bernoulli schedules,” Journal of Applied Probability, vol. 23, no. 3, pp. 790–802, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. L. D. Servi, “Average delay approximation of M/G/1 cyclic service queue with Bernoulli schedules,” IEEE Journal on Selected Areas in Communications, vol. 4, no. 6, pp. 813–822, 1986. View at Publisher · View at Google Scholar · View at Scopus
  5. R. Ramaswamy and L. D. Servi, “The busy period of the M/G/1 vacation model with a Bernoulli schedule,” Communications in Statistics: Stochastic Models, vol. 4, no. 3, pp. 507–521, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  6. L. D. Servi and S. G. Finn, “M/M/1 queues with working vacations (M/M/1/WV),” Performance Evaluation, vol. 50, no. 1, pp. 41–52, 2002. View at Publisher · View at Google Scholar · View at Scopus
  7. Y. Baba, “Analysis of a GI/M/1 queue with multiple working vacations,” Operations Research Letters, vol. 33, pp. 201–209, 2005. View at Publisher · View at Google Scholar
  8. A. D. Banik, U. C. Gupta, and S. S. Pathak, “On the GI/M/1/N queue with multiple working vacations-analytic analysis and computation,” Applied Mathematical Modelling, vol. 31, no. 9, pp. 1701–1710, 2007. View at Publisher · View at Google Scholar · View at Scopus
  9. J. Li and N. Tian, “The M/M/1 queue with working vacations and vacation interruptions,” Journal of Systems Science and Systems Engineering, vol. 16, no. 1, pp. 121–127, 2007. View at Publisher · View at Google Scholar · View at Scopus
  10. L. Tao, Z. Wang, and Z. Liu, “The GI/M/1 queue with Bernoulli-schedule-controlled vacation and vacation interruption,” Applied Mathematical Modelling, vol. 37, no. 6, pp. 3724–3735, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. C. Ke and K. H. Wang, “A recursive method for the N policy GI/M/1 queueing system with finite capacity,” European Journal of Operational Research, vol. 142, no. 3, pp. 577–594, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. C. Ke, “The analysis of a general input queue with N policy and exponential vacations,” Queueing Systems, vol. 45, no. 2, pp. 135–160, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. L. Tadj, G. Choudhury, and C. Tadj, “A quorum queueing system with a random setup time under N-policy and with Bernoulli vacation schedule,” Quality Technology & Quantitative Management, vol. 3, no. 2, pp. 145–160, 2006. View at Google Scholar · View at MathSciNet
  14. Z. Zhang and X. Xu, “Analysis for the M/M/1 queue with multiple working vacations and N-policy,” International Journal of Information and Management Sciences, vol. 19, no. 3, pp. 495–506, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. X. Chao and A. Rahman, “Analysis and computational algorithm for queues with state-dependent vacations. I. G/M(n)/1/K,” Journal of Systems Science &Complexity, vol. 19, no. 1, pp. 36–53, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. V. Goswami, P. Vijaya Laxmi, and K. Jyothsna, “Analysis of GI/M(n)/1/N queue with state-dependent multiple working vacations,” Opsearch. Quarterly Journal of the Operational Research Society of India, vol. 50, no. 1, pp. 106–124, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. P. V. Laxmi, V. Goswami, and V. Suchitra, “Analysis of GI/M(n)/1/N queue with single working vacation and vacation interruption,” International Journal of Computational and Mathematical Sciences, vol. 7, pp. 58–64, 2013. View at Google Scholar